MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ

APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ
Model Number GTK17
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Robotic total hysterectomy -"while extracting specimen (large, 700g) vaginally, doctor was using hands and lots of force to pull specimen out, and the ces bag broke on bottom of bag towards the end and described the tear as the size of a golf ball.Rep described that the surgeon did not manually morcellate enough, and also did not use the guard." patient status: fine.
 
Additional Manufacturer Narrative
The event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Additional information received via email from (b)(6) on september 21, 2016 - discussed with surgeon the need to debulk the specimen more before attempting to pull the bag out.This will be a point of emphasis should the surgeon need the ces again.See attached picture for location of breakage as confirmed by the rep.

Brand Name
GTK17, ALEXIS CES W 12X100 KII BAL BLNT
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5965387
Report Number2027111-2016-00635
Device Sequence Number681246
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public(01)20607915134826(17)190307(30)01(10)1269263
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/07/2019
Device Model NumberGTK17
Device Catalogue Number700314020
Device Lot Number1269263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2016
Supplement Report FDA Received Date03/21/2017
Patient Sequence Number1